# SDR SIMA20121221004

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EXTERNAL OVERWING EMERGENCY LIGHTS INOP.  RELACED LIGHT ASSY ON RIGHT SIDE DUE TO CHAFED WIRES.
